Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 19, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 28, 2016, 3:44 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2016, 3:44 AM CST (09:44 UTC)
- Expired
- Feb 29, 2016, 4:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
813 WHUS73 KGRB 280944 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 344 AM CST SUN FEB 28 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A SERIES OF LOW PRESSURE SYSTEMS WILL TRACK THROUGH THE WESTERN GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE SYSTEMS WILL BRING GUSTY WINDS AND HIGH WAVES REACHING SMALL CRAFT ADVISORY CRITERIA TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF BREAK IN THE WINDS AND WAVES FOR A PERIOD TONIGHT...IT WILL NOT BE LONG ENOUGH TO BREAK UP THE SMALL CRAFT ADVISORY. LMZ541-281745- /O.NEW.KGRB.SC.Y.0019.160228T1800Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 344 AM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST MONDAY. * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-281745- /O.NEW.KGRB.SC.Y.0019.160228T0944Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 344 AM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST MONDAY. * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
5 follow-up statements
419 WHUS73 KGRB 281503 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 AM CST SUN FEB 28 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE LOWS WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN THE WINDS AND WAVES FOR A PERIOD TONIGHT...CONDITIONS LOOK TO RAPIDLY RETURN TO A LEVEL THAT CAN BE HAZARDOUS TO SMALL CRAFT. LMZ541-282315- /O.CON.KGRB.SC.Y.0019.160228T1800Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 903 AM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 PM CST MONDAY... * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-282315- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 903 AM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY. * WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO OCCUR THIS AFTERNOON INTO THIS EVENING FARTHER SOUTH TOWARDS MANITOWOC AND SHEBOYGAN...AND THEN AGAIN MONDAY AFTERNOON TOWARDS THE NORTH OFF OF WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
890 WHUS73 KGRB 282150 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CST SUN FEB 28 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN GREAT LAKES TODAY AND AGAIN LATE TONIGHT AND INTO MONDAY. THESE LOWS WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN THE WINDS AND WAVES FOR A PERIOD TONIGHT... CONDITIONS LOOK TO RAPIDLY RETURN TO A LEVEL THAT CAN BE HAZARDOUS TO SMALL CRAFT. LMZ541-290600- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 350 PM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING SOUTHWEST 10 TO 20 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS TO 30 KNOTS EXPECTED ON MONDAY...WITH A FEW GALE FORCE GUSTS POSSIBLE THROUGH MONDAY MORNING. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-290600- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 350 PM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * WINDS...NORTH WINDS 15 TO 25 KNOTS...BECOMING NORTHWEST THIS EVENING THEN BACKING WEST 10 TO 15 KNOTS AFTER MIDNIGHT. SOUTHWEST WINDS 15 TO 25 KNOTS EXPECTED ON MONDAY. * WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO OCCUR THIS AFTERNOON INTO THIS EVENING FARTHER SOUTH TOWARDS MANITOWOC AND SHEBOYGAN...AND THEN AGAIN MONDAY AFTERNOON TOWARDS THE NORTH OFF OF WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
256 WHUS73 KGRB 290307 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 PM CST SUN FEB 28 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH MONDAY... .A SERIES OF LOW PRESSURE CENTERS WILL TRACK THROUGH THE WESTERN GREAT LAKES LATE TONIGHT AND MONDAY. THESE LOWS WILL BRING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH MONDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN THE WINDS AND WAVES FOR A PERIOD TONIGHT... CONDITIONS LOOK TO RAPIDLY RETURN TO A LEVEL THAT CAN BE HAZARDOUS TO SMALL CRAFT. LMZ541-291115- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 907 PM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * WINDS...NORTHWEST WINDS 10 TO 20 KNOTS TONIGHT WILL BACK SOUTHWEST AFTER MIDNIGHT TO 25 KNOTS. SOUTHWEST WINDS WILL THEN QUICKLY INCREASE TO 30 KNOTS EXPECTED MONDAY MORNING...WITH A FEW GALE FORCE GUSTS POSSIBLE. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-291115- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 907 PM CST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... * WINDS...NORTHWEST WINDS 10 TO 15 KNOTS TONIGHT WILL BACK WEST AFTER MIDNIGHT. SOUTHWEST WINDS WILL THEN QUICKLY INCREASE AGAIN MONDAY MORNING TO 15 TO 25 KNOTS. * WAVES...THE HIGHEST WAVES OF 3 TO 5 FEET ARE MOST LIKELY TO OCCUR THIS FARTHER SOUTH TOWARDS MANITOWOC AND SHEBOYGAN...AND THEN AGAIN MONDAY AFTERNOON TOWARDS THE NORTH OFF OF WASHINGTON ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
670 WHUS73 KGRB 290939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST MON FEB 29 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .A POWERFUL ARCTIC FRONT WILL TRACK THROUGH THE WESTERN GREAT LAKES THIS MORNING...WITH COLD TEMPERATURES AND VERY GUSTY NORTHWEST WINDS EXPECTED THROUGH THIS AFTERNOON. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED ACROSS NORTHERN LAKE MICHIGAN DURING THIS TIME...WITH GUSTS AROUND 30 KNOTS FURTHER SOUTH ACROSS THE NEARSHORE WATERS OF CENTRAL LAKE MICHIGAN. WITH GALE FORCE WINDS EXPECTED...WILL ISSUE A GALE WARNING FOR THE NEARSHORE WATERS NORTH OF STURGEON BAY THROUGH THIS AFTERNOON. FURTHER SOUTH A FEW GALE FORCE GUSTS ARE POSSIBLE...HOWEVER NOT FOR LONG ENOUGH TO ISSUE A GALE WARNING. THEREFORE WILL STICK WITH THE SMALL CRAFT ADVISORY SOUTH OF STURGEON BAY THROUGH THIS AFTERNOON. WINDS AND WAVES ARE EXPECTED TO FALL BELOW HEADLINE CRITERIA LATE THIS AFTERNOON...AND REMAIN THERE THROUGH AT LEAST TUESDAY NIGHT. LMZ541-291745- /O.UPG.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ /O.NEW.KGRB.GL.W.0005.160229T0939Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 339 AM CST MON FEB 29 2016 ...GALE WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WEST WINDS TO 30 KTS VEERING NORTHWEST MID-DAY. GUSTS TO 40 KTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-291745- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 AM CST MON FEB 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...SOUTHWEST WINDS TO 30 KTS VEERING NW MID-DAY...THEN BECOMING NORTH 10 TO 20 KTS EARLY IN THE AFTERNOON. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
357 WHUS73 KGRB 291507 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 907 AM CST MON FEB 29 2016 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .A POWERFUL ARCTIC FRONT IS TRACKING THROUGH THE WESTERN GREAT LAKES THIS MORNING...CARRYING COLD TEMPERATURES AND VERY GUSTY NORTHWEST WINDS WITH IT. GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED ACROSS NORTHERN LAKE MICHIGAN AFTER THE FRONT PASSES THIS MORNING INTO THE AFTERNOON...WITH GUSTS AROUND 30 KNOTS FARTHER SOUTH ACROSS THE NEARSHORE WATERS OF CENTRAL LAKE MICHIGAN. A FEW GALE FORCE GUSTS ARE POSSIBLE IN THIS AREA AS WELL...BUT NOT AS STRONG OR AS FREQUENTLY AS IN THE GALE WARNING AREA. WINDS AND WAVES ARE EXPECTED TO DIMINISH LATER THIS AFTERNOON. LMZ541-292200- /O.CON.KGRB.GL.W.0005.000000T0000Z-160229T2200Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 907 AM CST MON FEB 29 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...WEST WINDS TO 30 KTS VEERING NORTHWEST MID-DAY. GUSTS TO 40 KTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-292200- /O.CON.KGRB.SC.Y.0019.000000T0000Z-160229T2200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 907 AM CST MON FEB 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...SOUTHWEST WINDS TO 30 KTS VEERING NW MID-DAY...THEN BECOMING NORTH 10 TO 20 KTS EARLY IN THE AFTERNOON. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 3:36 AM CST, 8 minutes earlier.
Area forecast discussion, Feb 28, 3:36 AM CST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST SUN FEB 28 2016 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 336 AM CST SUN FEB 28 2016 A LOW PRESSURE SYSTEM WILL TRACK THROUGH CENTRAL WISCONSIN TODAY...BRINGING A BLAST OF COLD AIR IN BEHIND IT DURING THE AFTERNOON AND EVENING HOURS. THE MAIN QUESTION TODAY WILL BE PRECIPITATION TYPE AS THE SOUTHERN CWA WILL BE ON THE WARM SIDE OF THIS LOW WITH MAINLY RAIN...WITH AREAS TO THE NORTH BEING ON THE COLD SIDE AND SEEING MAINLY SNOW. DESPITE THE COLDER TEMPERATURES TO THE NORTH...MOISTURE WILL BE CONFINED TO THE LOW LEVELS EARLY ON DURING THE EVENT...MEANING FREEZING DRIZZLE AND OR FREEZING RAIN IS EXPECTED THIS MORNING UNTIL DEEPER MOISTURE CAN ARRIVE IN THE MID LEVELS AS THE LOW TRACKS THROUGH THE REGION. GIVEN HOW WARM TEMPERATURES WERE TODAY THE FREEZING PRECIPITATION THIS MORNING IS NOT EXPECTED TO BE VERY IMPACTFUL...AS MOST OF THIS PRECIPITATION IS EXPECTED TO FALL AFTER THE SUN HAS RISEN...LESSENING THE CHANCES OF A FROZEN ROAD SURFACE. ONCE THE CHANGEOVER TO SNOW HAS OCCURRED...ONLY 1 TO 2 INCHES OF SNOW IS EXPECTED ACROSS THE FAR NORTH...WITH MAYBE A LIGHT DUSTING FARTHER SOUTH WITH A MUCH LATER CHANGEOVER IF ANY SNOW AT ALL. DESPITE A MILD START TO THE MORNING...TEMPERATURES ARE EXPECTED TO FALL DURING THE LATE MORNING AND INTO THE AFTERNOON HOURS BEHIND THIS DEPARTING LOW. HIGHS TODAY WILL GENERALLY BE AROUND 30 ACROSS THE NORTH...WITH LOWER TO MIDDLE 40S EXPECTED FURTHER SOUTH IN THE WARM SECTOR. TEMPERATURES BEHIND THIS SYSTEM ARE EXPECTED TO BE COLDER...WITH LOWS TONIGHT DROPPING TO AROUND 20 IN NORTH CENTRAL WISCONSIN...WITH MIDDLE TO UPPER 20S ACROSS CENTRAL AND EAST CENTRAL WISCONSIN. HOWEVER JUST AS THIS LOW DEPARTS TO THE EAST...ANOTHER ONE IS EXPECTED TO TRACK THROUGH THE NORTHERN GREAT LAKES LATER TONIGHT AND INTO MONDAY...BRINGING A REINFORCING SHOT OF COLD AIR TO THE WESTERN GREAT LAKES REGION AS A COLD FRONT DROPS SOUTH QUICKER THAN PREVIOUSLY EXPECTED. THIS BLAST OF COLD AIR AND QUICKER ARRIVAL OF THE COLD FRONT WILL KEEP TEMPERATURES ON MONDAY MUCH LOWER THAN PREVIOUSLY FORECAST...WITH HIGHS LIMITED TO THE LOWER TO MIDDLE 20S ACROSS NORTH CENTRAL WISCONSIN...WITH MIDDLE TO UPPER 30S ACROSS NORTHEAST AND EAST CENTRAL WISCONSIN. THIS LOW WILL ALSO BRING ANOTHER CHANCE FOR SNOW TO THE AREA LATER TONIGHT AND INTO MONDAY. MOST OF THE SNOW WILL BE LIMITED TO THE NORTHERN CWA GIVEN THE BETTER LIFT AND MOISTURE AS MODEL SOUNDINGS SHOW LITTLE IN THE WAY OF DEEP MOISTURE AS THE MAIN SHORTWAVE JUST GRAZES THE EXTREME NORTHERN PORTION OF THE CWA. THE QUICKER ARRIVAL OF THE FRONT WILL ALSO MEAN MOST OF THE SNOW WITH THIS SYSTEM WILL BE OVER BY THE AFTERNOON HOURS. SNOWFALL AMOUNTS ARE AGAIN EXPECTED TO BE FAIRLY MEAGER...WITH AT BEST 1 TO 2 INCHES ACROSS THE FAR NORTH...WITH LESSER AMOUNTS IF ANY HEADING FURTHER SOUTH. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 336 AM CST SUN FEB 28 2016 MID LEVEL FLOW DURING THIS PART OF THE FORECAST SHOULD MAINLY CONSIST OF A RIDGE OVER WESTERN NOAM AND A BROAD TROUGH FARTHER TO THE EAST. THERE IS JUST A SLIGHT CHANCE FOR LIGHT SNOW...A RAIN/SNOW MIX IS POSSIBLE EARLY MONDAY EVENING...ACROSS CENTRAL AND EAST CENTRAL WISCONSIN MONDAY NIGHT AND TUESDAY WITH A DEPARTING COLD FRONT AND A SURFACE LOW FROM THE PLAINS MOVING UP THE OHIO RIVER VALLEY. MODELS WERE IN GOOD AGREEMENT IN TAKING THIS SYSTEM AND A MID LEVEL SHORT WAVE WELL TO OUR SOUTH. THERE COULD BE SOME LIGHT LAKE EFFECT SNOW SHOWERS IN FAR NORTH CENTRAL WISCONSIN THROUGH TUESDAY MORNING. CURRENTLY THE REST OF THE FORECAST HAS NO MORE THAN SLIGHT CHANCE POPS INTO THE EARLY PART OF NEXT WEEKEND. EXPECT BELOW NORMAL TEMPERATURES THROUGHOUT THE UPCOMING WORK WEEK IN NORTHWEST FLOW ALOFT. LOOKS LIKE A BIT OF A WARM UP BY NEXT WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1046 PM CST SAT FEB 27 2016 HAVE KEPT LLWS GOING FOR THE MTW TAF SITE THROUGH 12Z/SUN... BUT REMOVED THE MENTION AT THE OTHER TAF SITES. A COLD FRONT WILL DROP SOUTH ACROSS THE AREA OVERNIGHT INTO SUNDAY. HAVE SLOWED DOWN THE ONSET OF PCPN A FEW HOURS DUE TO VERY DRY AIR IN THE MID-LEVELS OF THE ATMOSPHERE. MIXED PCPN OR RAIN MAY OCCUR FOR 2-4 HOURS AFTER ONSET BEFORE CHANGING OVER TO LIGHT SNOW. THE SNOW SHOULD END DURING THE LATE AFTERNOON AND EVENING. EXPECT MVFR/IFR CONDITIONS WITH THE STEADIER SNOW...WITH THE WORST CONDITIONS OCCURRING OVER NC/FAR NE WI. SOME MVFR CIGS MAY LINGER INTO THE EVENING HOURS AFTER THE PCPN ENDS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KURIMSKI LONG TERM......MG AVIATION.......KIECKBUSCH
Hazardous weather outlook, Feb 27, 2:51 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 251 PM CST SAT FEB 27 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 251 PM CST SAT FEB 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A WINTRY MIX IS POSSIBLE ACROSS VILAS COUNTY LATE TONIGHT. THIS COULD MAKE UNTREATED ROADWAYS SLICK AND CAUSE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A WINTRY MIX IS EXPECTED ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN THROUGH MID MORNING ON SUNDAY. A MIX OF SLEET...FREEZING AND SNOW COULD MAKE UNTREATED ROADWAYS SLICK AND CAUSE HAZARDOUS DRIVING CONDITIONS. ANY FREEZING RAIN SHOULD END BY LATE MORNING AS ROAD TEMPERATURES RISE ABOVE FREEZING. AN INCH OR TWO OF SNOW ACCUMULATION IS EXPECTED BY SUNDAY AFTERNOON ACROSS FAR NORTHERN WISCONSIN...ESPECIALLY ON GRASSY SURFACES. THERE IS A CHANCE FOR LIGHT SNOW ON TUESDAY AND WEDNESDAY... MAXIMUM ACCUMULATION SHOULD REMAIN UNDER TWO INCHES FOR MOST LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SLEET OR FREEZING RAIN...AND SNOWFALL AMOUNTS OVER AN INCH. LMZ521-522-541>543-282100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 251 PM CST SAT FEB 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ECKBERG/ML
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.